# SDR MASA200500834

- Difficulty date: October 26, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 18,824 hours, 15,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7216 ORD - CEILING EMERGENCY LIGHTS ABOVE SEAT ROWS 5 AND 14 ARE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHTS.
